# SDR DALA2023091207451

- Difficulty date: September 7, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,631 hours, 16,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 DEPLOYMENT BAR GAS SPRING WEAK ON L1 DOOR, CORRECTIVE ACTION: R/R GAS SPRING IAW B767-300 AMM 25-66 OPS CHECK GOOD. (4977638)
